# SDR MWEA070045

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N920ME
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 7,345 hours, 4,019 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Failed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE FAILED TO DROP WHEN USING AFT PRESSURE BULKHEAD DOOR PULL PER TASK 53-52-00-03.  CLEANED AND ADJUSTED RELEASE CLIPS IN AFT ACCESSORY COMPARTMENT.
